# SDR AWXA200601572

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286SP
- Part serial: 1833
- Condition: Debonded
- Location: Rt Foreflap
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA ON LOWER SURFACE OF RT OUTBOARD FOREFLAP, NEAR OUTBOARD END.  REPAIRED LOWER SURFACE OF RT OUTBOARD FOREFLAP NEAR OUTBOARD END, IAW B737-300 SRM 51-70-10-2R4 (REPAIR 4) FIG 202.
